Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Normal curves arising from light open mappings of the annulus


Author: Morris L. Marx
Journal: Trans. Amer. Math. Soc. 120 (1965), 46-56
MSC: Primary 54.60
MathSciNet review: 0195073
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0195073-1
Article copyright: © Copyright 1965 American Mathematical Society